# SDR AALA202501049917

- Difficulty date: January 3, 2025
- Submitted: January 5, 2025
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 62,319 hours, 38,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK ON SHEAR PLATE LOCATED BETWEEN FR 69 TO FR 70 AT LEVEL OF STRINGER 23 LH SIDE AFT PAX CABIN. CRACK LENGTH: 1.213 INCHES. MAINTENANCE REPLACED SHEAR PLATE LOCATED BETWEEN FR 69 TO FR 70 AT LEVEL OF STRINGER 23 LH SIDE AFT PAX CABIN IAW A319 SRM 51-72-11-911-001, A319 SRM 51-42-11-801 AND DRAWING D53474180.
